# SDR DALA2016061004515

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD/LOWER CORNER RT RING PAN BETWEEN BS 946 TO BS 965 IN CPAX.  RING PAN RT FWD/LOWER WAS REPAIRED IAW SRM 53-05, FIG 122, PAR 139, ER/A 487747-14 MA, REV "A" 493648-14 MA REV A.
